# SDR AALA200802724

- Difficulty date: October 11, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N7540A
- Make and model: Doug DC-9-82
- Aircraft serial: 49994
- Aircraft time: 52,476 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA  EMERGENCY LIGHTS BETWEEN AFT LAVATORIES INOPERATIVE.  RESET BATTERY PACK FOR INOPERATIVE EMERGENCY LIGHTS BETWEEN AFT LAVATORIES.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
